# SDR DALA2022030401382

- Difficulty date: March 3, 2022
- Submitted: March 4, 2022
- Operation: Air carrier
- Aircraft: N362NW
- Make and model: Airbus A320-212
- Aircraft serial: 911
- Aircraft time: 66,231 hours, 30,642 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3262 DURING M2 AT MEX AND WHILE INSPECTING PER 5311-01226, CRACK INDICATIONS WERE FOUND IN LH AND RH CONTINTUITY FITTINGS AND ALSO LH AND RH FRONT WINDSHIELD FRAMES. CORRECTIVE ACTION: COMPLIED WITH ER/A 32-596905. (2142364)
